Radial growth, Lipschitz and Dirichlet spaces on solutions to the non-homogenous Yukawa equation

Shaolin Chen, Antti Rasila, Xiantao Wang*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

In this paper, we investigate some properties of solutions f to the nonhomogenous Yukawa equation Δf(z) = λ(z)f(z) in the unit ball (formula presented) of ℂn, where λ is a real function from (formula presented) into ℝ. First, we prove that a main result of Girela, Pavlović and Peláez (J. Analyse Math. 100 (2006), 53–81) on analytic functions can be extended to this more general setting. Then we study relationships on such solutions between the bounded mean oscillation and Lipschitz-type spaces. The obtained result generalized the corresponding result of Dyakonov (Acta Math. 178 (1997), 143–167). Finally, we discuss Dirichlet-type energy integrals on such solutions in the unit ball of ℂn and give an application.

Original languageEnglish
Pages (from-to)261-282
Number of pages22
JournalIsrael Journal of Mathematics
Volume204
Issue number1
DOIs
StatePublished - 2014
Externally publishedYes

Fingerprint Dive into the research topics of 'Radial growth, Lipschitz and Dirichlet spaces on solutions to the non-homogenous Yukawa equation'. Together they form a unique fingerprint.

Cite this